# SDR SWAA2022020710063

- Difficulty date: December 19, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER AFT PANEL AFT OF #2 PYLON AFT UPPER SEAL RETAINER IS CRACKED. / REMOVED RT WING T/E UPPER AFT PANEL ART OF #2 PYLON AFT UPPER SEAL RETAINER PER SOPM 20-50-01. 4318R 19DEC17 INSTALLED SERVICEABLE AFT UPPER SEAL RETAINER ON R/H WING T/E UPPER AFT PANEL AFT OF #2 PYLON IAW SOPM 20-50-01; SRM 51-40-02-0G-0 AND IPC REFERENCE 57-50-00-25. 57048U 21DEC17
